MathSciNet Relay Station
MathSciNet bibliographic data
MR2570473 (2011d:65277) 65M60
Chen, Yanping; Luan, Peng; Lu, Zuliang Analysis of two-grid methods for nonlinear parabolic equations by expanded mixed finite element methods. Adv. Appl. Math. Mech. 1 (2009), no. 6, 830–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement